# SDR QXEA2019080800310

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 26,169 hours, 28,563 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0586
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 14,768 hours, 15,927 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURIZATION FAULT LIGHT ILLUMINATED INTERMITTENTLY. DURING MEL MAINTENANCE PROCEDURE(21-30-5(A)) STEP 12 FWD OUTFLOW VALVE FAILED TO DEPRESSURIZED AIRCRAFT. REPLACED CABIN PRESSURE CONTROLLER IAW AMM TASK 21-31-06-000/400-801, FAULT DID NOT CLEAR IN CDS. R AND R AFT OUTFLOW VALVE IAW Q400 AMM TASK 21-31-16-000/400-801 FUNCTIONAL TEST OF PRESSURIZATION CONTROL PASSED. FAULT CLEARED. RETURNED TO SERVICE.
